# SDR CA090930004

- Difficulty date: September 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 17,709 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Part number: 06611900
- Condition: Destroyed
- Location: Brake Assy
- Part time: 190 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) NATURE - ACFT WAS IN TAKEOFF WHEN BRAKE ASSY SEIZED CAUSING PERSONNEL TO BE DISPATCHED TO RETRIEVE ACFT. UPON REMOVAL AND INSP OF BRAKE, IT WAS NOTED THAT THE BRAKE LINING DISINTEGRATED ALLOWING THE BRAKE DISKS TO FLOAT EXCESSIVELY RESULTING IN A BINDING ACTION SEIZING THE BRAKE.
